Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Took flu shot. Having runny nose, hurting throat and headache. Is it dangerous?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11713 Questions
I am 4 weeks and 2 days. I took flu shot the day before yesterday. I am hAving a flu now. running nose and my throat hurts a lot. also i have a headache. No fever though.
Is it very dangerous?
What can i take?
should i call my doctor?
Posted Mon, 29 Oct 2012 in Infections
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
Presence of mild flu like symptoms is a common finding after taking a flu shot.
The following things should make you feel better:
a. Take tablet paracetamol 400 mg as and when required ( upto 4 times daily). This needs to be taken with food. This will relieve the chilly feeling and fatigue.
b. Take a hot water shower and drink plenty of warm fluids.
c. Eat small, home cooked meals at regular intervals. Also, drink atleast 2-3 litres of lukewarm water in a day. This should help take care of the shakiness.
d. Simply rest for 1-2 days and you should be good.
You can take a steam inhalation to have relief from the congestion.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor